# SDR DALA2019070203981

- Difficulty date: April 6, 2018
- Submitted: July 2, 2019
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: D5237100001200
- Part serial: 01125
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: FWD CARGO DOOR / FRAME FORKS / CRACKED AND OVERSIZED HOLES / AD 2018-25-08. CA: REPAIRED IAW WITH ER/A 567921-14AD REV ORIGINAL AND ER/A 578085-14 REV ORIGINAL. ER/A 567921-14AD IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PN9336. REPAIRED IAW WITH ER/A 567921-14AD REV ORIGINAL AND ER/A 578085-14 REV ORIGINAL. ER/A 567921-14AD IS SDR RECORDABLE. ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER PN9336.
